# SDR E07A446AS

- Difficulty date: July 16, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N446AS
- Make and model: Beech C90A
- Aircraft serial: LJ1446
- Aircraft time: 4,488 hours, 4,307 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 903610373
- Condition: Intermittent
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RT MLG DID NOT INDICATE DOWN AND LOCKED WITH GREEN LIGHT.  EMERGENCY HAND PUMP WAS USED TO NO AVAIL.  ON FINAL APPROACH ( 400 FEET AGL)  GREEN LIGHT CAME ON AND INDICATED DOWN AND LOCKED ACFT WAS LANDED WITHOUT PROBLEMS.  SWITCH OPERATION WAS NORMAL.  COULD NOT DETERMINED THE CAUSE.  RT LANDING GEAR ACTUATOR WAS BENCH CHECK, HYD POWERPACK WAS BENCH CHECKED.  LANDING GEAR RIG WAS CHECKED.  GEAR WAS CYCLED AT LEAST 5 FAULT FREE TIMES.
